- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 830595, 8 pages
On Inequalities of Lyapunov for Two-Dimensional Nonlinear Dynamic Systems on Time Scales
1College of Mathematics & Information Science, Hebei Normal University, Shijiazhuang 050024, China
2Department of Mathematics, The University of Hong Kong, Hong Kong
Received 8 July 2013; Accepted 9 October 2013
Academic Editor: Allan Peterson
Copyright © 2013 Qiao-Luan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. M. Lyapunov, “Problém général de la stabilité du mouvement,” Annales de la Faculté des Sciences de l'Université de Toulouse, vol. 9, no. 2, pp. 203–474, 1907.
- X. He, Q.-M. Zhang, and X. Tang, “On inequalities of Lyapunov for linear Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 695–705, 2011.
- L.-Y. Chen, C.-J. Zhao, and W.-S. Cheung, “On Lyapunov-type inequalities for two-dimensional nonlinear partial systems,” Journal of Inequalities and Applications, vol. 2010, Article ID 504982, 12 pages, 2010.
- X. Wang, “Lyapunov type inequalities for second-order half-linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 792–801, 2011.
- M. Bohner, S. Clark, and J. Ridenhour, “Lyapunov inequalities for time scales,” Journal of Inequalities and Applications, vol. 7, no. 1, pp. 61–77, 2002.
- X.-H. Tang and M. Zhang, “Lyapunov inequalities and stability for linear Hamiltonian systems,” Journal of Differential Equations, vol. 252, no. 1, pp. 358–381, 2012.
- A. Cañada, J. A. Montero, and S. Villegas, “Lyapunov inequalities for partial differential equations,” Journal of Functional Analysis, vol. 237, no. 1, pp. 176–193, 2006.
- X. Yang, “On inequalities of Lyapunov type,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 293–300, 2003.